Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 83, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2013, 8:43 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2013, 8:43 PM CDT (01:43 UTC)
- Expired
- Jun 22, 2013, 10:00 PM CDT
- In force
- 77 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
833
WUUS53 KARX 230143
SVRARX
WIC001-057-230300-
/O.NEW.KARX.SV.W.0083.130623T0143Z-130623T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
843 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN CENTRAL WISCONSIN...
JUNEAU COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1000 PM CDT
* AT 839 PM...STRONG TO SEVERE THUNDERSTORMS WERE MOVING THROUGH THE
TOMAH WISCONSIN AREA AND COULD PRODUCE DAMAGING WIND ALONG AND
NORTH OF HIGHWAY 21 IN CENTRAL WISCONSIN THIS EVENING.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEW LISBON AROUND 915 PM CDT.
NECEDAH AROUND 920 PM CDT.
MAUSTON AROUND 925 PM CDT.
DELLWOOD AROUND 935 PM CDT.
FRIENDSHIP AROUND 950 PM CDT.
NEW ROME AND ADAMS AROUND 955 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
OFF THE WISCONSIN RIVER AT ONCE.
&&
LAT...LON 4377 8960 4378 9031 4425 9030 4424 8960
TIME...MOT...LOC 0141Z 270DEG 20KT 4425 9049 4401 9036
4386 9042
HAIL...<.75IN
WIND...60MPH
$$
SHEA5 follow-up statements
051
WWUS53 KARX 230158
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
858 PM CDT SAT JUN 22 2013
WIC001-057-230300-
/O.CON.KARX.SV.W.0083.000000T0000Z-130623T0300Z/
ADAMS WI-JUNEAU WI-
858 PM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JUNEAU AND
ADAMS COUNTIES UNTIL 1000 PM CDT...
AT 853 PM...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR BABCOCK TO NEW LISBON...AND MOVING EAST AT 25 MPH. THESE
STORMS WILL MAINLY IMPACT AREAS OF JUNEAU COUNTY ALONG AND NORTH OF
INTERSTATE 90.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
NECEDAH AROUND 910 PM CDT.
MAUSTON AROUND 915 PM CDT.
DELLWOOD AROUND 925 PM CDT.
FRIENDSHIP AND ADAMS AROUND 940 PM CDT.
NEW ROME AROUND 945 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CAMPERS SHOULD WATCH FOR FALLING TREES AND BRANCHES.
MOVE INSIDE. DO NOT TAKE CHANCES WITH LIGHTNING IN THE AREA.
AND ANY BOATERS ON THE WISCONSIN RIVER OR AREA LAKES SHOULD
MOVE TO SHORE.
&&
LAT...LON 4377 8960 4378 9031 4425 9030 4424 8960
TIME...MOT...LOC 0156Z 270DEG 20KT 4424 9028 4400 9015
4385 9021
HAIL...<.75IN
WIND...60MPH
$$
SHEA823
WWUS53 KARX 230210
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
910 PM CDT SAT JUN 22 2013
WIC001-057-230300-
/O.CON.KARX.SV.W.0083.000000T0000Z-130623T0300Z/
ADAMS WI-JUNEAU WI-
910 PM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JUNEAU AND
ADAMS COUNTIES UNTIL 1000 PM CDT...
AT 908 PM...STRONG TO SEVERE THUNDERSTORMS WERE APPROACHING THE
WISCONSIN RIVER NEAR CASTLE ROCK AND PETENWELL LAKES. THESE STORMS
HAVE PRODUCED WIND GUSTS OF 40 TO 50 MPH SO FAR. THEY CONTINUE TO
MOVE EAST SO THE SEVERE WEATHER THREAT IS LOWERING BACK TO THE WEST.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
FRIENDSHIP AND ADAMS AROUND 925 PM CDT.
NEW ROME AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES
OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. CAMPERS SHOULD
MOVE AWAY FROM TREES THAT COULD TOPPLE IN THESE WINDS.
&&
LAT...LON 4377 8960 4378 9031 4399 9015 4425 9030
4424 8960
TIME...MOT...LOC 0209Z 274DEG 26KT 4422 9010 4398 8997
4383 9003
HAIL...<.75IN
WIND...60MPH
$$
SHEA226
WWUS53 KARX 230227
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
927 PM CDT SAT JUN 22 2013
WIC001-057-230300-
/O.CON.KARX.SV.W.0083.000000T0000Z-130623T0300Z/
ADAMS WI-JUNEAU WI-
927 PM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JUNEAU AND
ADAMS COUNTIES UNTIL 1000 PM...
AT 922 PM CDT...SEVERE THUNDERSTORMS WERE APPROACHING HIGHWAY 13
IN CENTRAL ADAMS COUNTY...BUT WERE ALSO EXTENDING INTO THE LYNDON
STATION AREA. THEY WERE MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF ADAMS AND
NORTHEASTERN JUNEAU COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...LAKE CAMELOT...HIGHWAY 21 AND COUNTY G...THE COLBURN
WILDLIFE AREA...COUNTY ROADS E AND G AND COUNTY ROADS D AND W.
LAT...LON 4377 8960 4378 9006 4402 9001 4425 9021
4424 8960
TIME...MOT...LOC 0226Z 274DEG 26KT 4422 8987 4398 8974
4383 8985
HAIL...<.75IN
WIND...60MPH
$$
SHEA818
WWUS53 KARX 230238
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
938 PM CDT SAT JUN 22 2013
WIC057-230247-
/O.CAN.KARX.SV.W.0083.000000T0000Z-130623T0300Z/
JUNEAU WI-
938 PM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JUNEAU COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING PRODUCED SOME TREE
DAMAGE IN NECEDAH. THESE STORMS HAVE MOVED INTO ADAMS COUNTY.
LAT...LON 4377 8960 4380 8986 4402 8986 4425 8990
4424 8960
TIME...MOT...LOC 0237Z 274DEG 26KT 4421 8974 4401 8958
4386 8969
$$
WIC001-230300-
/O.CON.KARX.SV.W.0083.000000T0000Z-130623T0300Z/
ADAMS WI-
938 PM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS COUNTY
UNTIL 1000 PM CDT...
STORMS CONTINUE TO TRACK THROUGH MAINLY THE NORTHERN PART OF ADAMS
COUNTY. THE STRONGEST WINDS LIKELY IMPACTED AREAS BETWEEN ADAMS AND
BIG FLATS. THIS LINE OF STORMS DID CAUSE TREE DAMAGE IN PARTS OF
JUNEAU COUNTY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES.
LAT...LON 4377 8960 4380 8986 4402 8986 4425 8990
4424 8960
TIME...MOT...LOC 0237Z 274DEG 26KT 4421 8974 4401 8958
4386 8969
HAIL...<.75IN
WIND...60MPH
$$
SHEA602
WWUS53 KARX 230255
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
955 PM CDT SAT JUN 22 2013
WIC001-230305-
/O.EXP.KARX.SV.W.0083.000000T0000Z-130623T0300Z/
ADAMS WI-
955 PM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY WILL EXPIRE AT
1000 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
ADDITIONAL STORMS WILL BRING HEAVY RAIN AND POSSIBLE FLOODING
TONIGHT.
LAT...LON 4377 8960 4380 8986 4402 8986 4425 8990
4424 8960
TIME...MOT...LOC 0255Z 274DEG 26KT 4420 8956 4400 8940
4385 8951
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:31 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 22, 6:31 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 631 PM CDT SAT JUN 22 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 AT 3 PM...A WARM FRONT WAS LOCATED NEAR THE INTERSTATE 94 CORRIDOR AND AN OUTFLOW BOUNDARY OVER NORTHERN IOWA. AS THE TEMPERATURES RISE ABOVE THE CONVECTIVE TEMPERATURES /LOWER 80S/ LATE THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. IN ADDITION... EXPECT THE SYSTEM MOVING OUT OF NORTHWEST IOWA TO GRADUALLY UPSCALE AS IT MOVES INTO BETTER CAPES AND MOISTURE TRANSPORT. WITH 0-3 KM SHEAR GREATER THAN 40 KNOTS...THINKING THAT THE STORMS BECOME MORE COLD POOL DOMINATED THAT THERE WILL ONCE AGAIN BE THE POTENTIAL FOR SOME BOW ECHOS TO DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...WITH 1000 TO 1200 J/KG DCAPES THERE WILL BE THE POTENTIAL FOR DAMAGING WET MICROBURSTS. WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.8 AND 2.0 INCHES AND WARM CLOUDS DEPTHS BETWEEN 4 AND 4.5 KM...EXPECT THE THUNDERSTORMS TO BE VERY EFFECTIVE RAIN PRODUCERS. HOWEVER IT LOOKS LIKE THEY WILL BE PROGRESSIVELY MOVING WHICH WILL LIMIT THE THREAT FOR WIDESPREAD FLASH FLOODING. HOWEVER WITH THIS SAID...WILL STILL HAVE TO WATCH URBANIZED AREAS WHERE JUST AN INCH OF RAIN AN HOUR CAN RESULT IN SOME LOCALIZED FLASH FLOODING. FOR OVERNIGHT...THE 23.12Z DETERMINISTIC MODELS CONTINUE TO SHOW THAT MUCH OF THE PRECIPITATION FOR THIS TIME PERIOD WILL BE MAINLY NORTH OF THE INTERSTATE 90 CORRIDOR. THEY HAVE SHOWED THIS FOR THE PAST 6 MODEL CYCLES. THIS IS IN RESPONSE TO THE TROUGH CURRENTLY OVER NEBRASKA MOVING NORTHEAST AWAY FROM THE FORECAST AREA. AS THIS OCCURS...THE NOSE OF THE 850 MB MOISTURE TRANSPORT WILL PUSH NORTH INTO NORTHERN WISCONSIN. IN THE WAKE OF THIS TROUGH...THE PRECIPITABLE WATER VALUES DROP TO 1.2 TO 1.4 INCHES...AND THE WARM CLOUD LAYER DEPTHS FALL INTO THE 3.5 TO 4 KM RANGE. THIS IS IDEA THAT THE PRECIPITATION COULD BEGIN WANING OVERNIGHT IS SUPPORTED BY THE LAST 2 RUNS OF THE HRRR WHICH SHOWS A BAND OF SHOWERS AND THUNDERSTORMS PROGRESSIVELY MOVING NORTHEAST THROUGH CLARK AND TAYLOR COUNTIES IN NORTH CENTRAL WISCONSIN BETWEEN 23.07Z AND 23.09Z. FOR SUNDAY AFTERNOON...EXPECT THE UPPER LEVEL TROUGH WHICH HAS BEEN POSITIONED TO OUR WEST OVER THE LAST SEVERAL DAYS TO MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA. WHILE THE 850 MB MOISTURE TRANSPORT IS NOT THAT IMPRESSIVE. PRECIPITABLE WATER VALUES DO CLIMB TO AROUND 1.8 INCHES...WARM CLOUD LAYER DEPTHS CLIMB ABOVE 4 KM...AND CORFIDI VECTORS SUGGEST TRAINING ALONG AND AHEAD OF THE COLD FRONT. AS A RESULT...WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME FLOODING. CERTAINTY ON THE SPEED AND LOCATION OF THIS FRONT WAS NOT HIGH ENOUGH TO GO WITH A FLASH FLOOD WATCH AT THIS TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 ON SUNDAY NIGHT AND MONDAY...THE MODELS CONTINUE TO SHOW THAT A SHORT WAVE TROUGH WILL MOVE ACROSS WESTERN AND NORTHERN MINNESOTA. AS THIS OCCURS...EXPECT A COLD FRONT TO MOVE THROUGH THE REGION. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. IT MAY MOVE FAR ENOUGH EAST TO ALLOW SOME DRYING ON MONDAY AFTERNOON. FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO SHOW THAT A STATIONARY FRONT WILL LINGER ACROSS THE AREA. WHILE THE MODELS HAVE CONSISTENTLY SHOWED THIS...THEY CONTINUE TO STRUGGLE ON THE LOCATION AND TIMING OF THUNDERSTORM COMPLEXES WHICH MOVE THROUGH THE REGION...SO JUST WENT WITH THE ALL BLEND TEMPERATURES AND PRECIPITATION CHANCES. FOR THE REMAINDER OF THIS TIME PERIOD...IT CONTINUES TO LOOK LIKE THE UPPER LEVEL RIDGE WILL RETROGRADE WEST INTO THE WESTERN UNITED STATES. THIS WOULD PLACE THE AREA UNDER NORTHWEST FLOW ALOFT. AS A RESULT...EXPECT NEAR TO SLIGHTLY BELOW-NORMAL TEMPERATURES. PRECIPITATION CHANCES ARE NOT CLEAR AS THERE WILL THE POTENTIAL FOR SHORT WAVE TROUGHS TO MOVE SOUTHEAST THROUGH THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 630 PM CDT SAT JUN 22 2013 A WARM FRONT EXTENDED FROM NEAR KFBL TO NEAR KMFI WITH ANOTHER BOUNDARY ACROSS NORTHEAST IOWA...BETWEEN KMCW AND KAUM...INTO SOUTHWEST WISCONSIN NEAR KLNR. SCATTERED STORMS HAVE DEVELOPED ALONG BOTH OF THESE BOUNDARIES AND ARE MOVING OFF TO THE NORTHEAST. INITIAL ACTIVITY HAS ALREADY MOVE PAST KRST AND WITH NOTHING DOWNSTREAM AT THIS TIME...PLAN TO START THEM WITH VCTS AND TEMPO A SHORT PERIOD OF A STORM AT THE AIRPORT EARLY THIS EVENING. WILL ALSO START KLSE WITH VCTS BUT CARRY A TEMPO A LITTLE LONGER TO ACCOUNT FOR THE ACTIVITY DOWNSTREAM INTO NORTHEAST IOWA. AFTER THE MIDDLE OF THE EVENING...UNCLEAR ON WHERE THE STORMS WILL BE DEVELOP AS THE LOW LEVEL JET STRENGTHENS AND INTERACTS WITH THE BOUNDARIES. STILL EXPECTING THE BOUNDARIES TO BE IN THE AREA BUT MOVING NORTH...SO HAVE LEFT VCTS IN AND PLAN TO UPDATE IF A STORM LOOKS TO THREATEN ONE OF THE AIRPORTS. WILL CONTINUE WITH THE PREVIOUS THINKING THAT THE BOUNDARIES WILL BE NORTH OF THE TAF SITES BY LATE TONIGHT INTO SUNDAY WITH ANY CONVECTION ALSO NORTH OF THE AREA. COULD ONCE AGAIN SEE MORE STORMS DEVELOP LATE SUNDAY AFTERNOON BUT WITH LOW CONFIDENCE ON THIS...WILL PLAN TO ADDRESS THIS WITH THE NEXT SET OF FORECASTS. && .HYDROLOGY... ISSUED AT 253 PM CDT SAT JUN 22 2013 HYDRO CONCERNS LINGER ACROSS TURKEY...UPPER IOWA...SOUTHERN HALF OF THE KICKAPOO...BLACK...AND TURTLE CREEK. IN ADDITION...THE SMALL STREAMS ACROSS ALLAMAKEE AND CLAYTON COUNTIES IN NORTHEAST IOWA... AND CRAWFORD AND GRANT COUNTIES IN SOUTHWEST WISCONSIN. FORTUNATELY IT LOOKS LIKE THE HEAVIEST RAIN POTENTIAL FOR TONIGHT WILL BE MAINLY NORTH OF MOST OF THESE BASINS. HOWEVER THERE IS CONCERN ON SUNDAY THAT THERE COULD BE ANOTHER ROUND OF HEAVY RAIN THAT COULD AFFECT THE AREA ON SUNDAY AFTERNOON AND NIGHT. HOWEVER DUE TO THE UNCERTAINTY ON THE SPEED OF THIS SYSTEM...RAINFALL AMOUNTS ARE NOT CLEAR. IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE. THESE RIVERS ARE EXPECTED TO GO ABOVE FLOOD STAGE UNTIL AFTER JULY 1ST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...04 HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 22, 12:10 PM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT SAT JUN 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1210 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP NORTH OF A WARM FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES BEING THE MAIN THREATS. AFTER MIDNIGHT...THE THUNDERSTORMS WILL BE MAINLY NORTH OF THE INTERSTATE 94 CORRIDOR. THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA SUNDAY AND SOUTH OF INTERSTATE 90 ON MONDAY. PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED SUNDAY THROUGH THURSDAY. THE SEVERE RISKS SUNDAY AND MONDAY WOULD MAINLY BE DURING THE AFTERNOON AND EVENING HOURS. THE MAIN SEVERE THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND THE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON WEDNESDAY OR THURSDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM THIS AFTERNOON THROUGH MONDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS/BOYNE
In the hours before
Local storm report, Jun 22, 6:52 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
652 PM CDT SAT JUN 22 2013
0615 PM HAIL 2 SW ROCHESTER 43.99N 92.50W
06/22/2013 M1.50 INCH OLMSTED MN PUBLIC
VIA TWITTER REPORT WITH A PICTURE.Local storm report, Jun 22, 7:17 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
717 PM CDT SAT JUN 22 2013
0715 PM FLASH FLOOD RIDGEWAY 43.30N 91.99W
06/22/2013 WINNESHIEK IA LAW ENFORCEMENT
DEPUTY SHERIFF REPORTED NEW FLASH FLOODING
PROBLEMS FROM RIDGEWAY OVER TO CASTALIA.
PRIMARILY WATER OVER ROADS BUT NO SPECIFICS
AVAILABLE AT THIS TIME.Local storm report, Jun 22, 7:39 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
739 PM CDT SAT JUN 22 2013
0735 PM FLOOD WINONA 44.05N 91.66W
06/22/2013 WINONA MN TRAINED SPOTTER
STREET FLOODING WAS OCCURRING IN WINONA.Special weather statement, Jun 22, 8:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 826 PM CDT SAT JUN 22 2013 WIZ034-042>044-230230- ADAMS-JACKSON-JUNEAU-MONROE- 826 PM CDT SAT JUN 22 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING ADAMS...JACKSON... JUNEAU AND MONROE COUNTIES IN WESTERN AND CENTRAL WISCONSIN... A LINE OF STORMS WAS MOVING INTO THE AREA FROM BLACK RIVER FALLS TO SPARTA TO VIOLA IN WESTERN WISCONSIN. THESE STORMS COULD PRODUCE VERY HEAVY RAIN ALONG WITH WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...AND DEADLY LIGHTNING. MOVE INDOORS UNTIL THE STORMS PASS ON THROUGH. SHEA
Local storm report, Jun 22, 8:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
832 PM CDT SAT JUN 22 2013
0754 PM TSTM WND DMG WINONA 44.05N 91.66W
06/22/2013 WINONA MN PUBLIC
TREES DOWN VIA FACEBOOK POST.Special weather statement, Jun 22, 8:35 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 835 PM CDT SAT JUN 22 2013 IAZ008>010-018-019-MNZ095-230230- CHICKASAW-FILLMORE-FLOYD-HOWARD-MITCHELL-WINNESHIEK- 835 PM CDT SAT JUN 22 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING CHICKASAW...FILLMORE... FLOYD...HOWARD...MITCHELL AND WINNESHIEK COUNTIES... A NEW LINE OF STORMS WAS MOVING THROUGH NORTH CENTRAL IOWA... NEAR THE MINNESOTA AND IOWA STATE LINE. THESE STORMS COULD PRODUCE SOME LOCALIZED FLOODING ALONG WITH ABUNDANT LIGHTNING AND GUSTY WINDS. REDUCE YOUR SPEED IN DOWNPOURS AND MOVE INDOORS UNTIL THE STORMS PASS THROUGH. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. SHEA
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:09 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 66 min |
| Jun 22, 7:42 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jun 22, 8:20 PM CDT | Flash Flood Warning | ARX | Crawford | 6 hr |
| Jun 22, 8:52 PM CDT | Flash Flood Warning | ARX | Richland | 6 hr |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 22, 9:42 PM CDT | Areal Flood Advisory | ARX | Vernon | 4 hr |
| Jun 22, 9:59 PM CDT | Flash Flood Warning | ARX | Grant | 5 hr |
| Jun 22, 10:17 PM CDT | Flash Flood Warning | ARX | Richland, Vernon | 4 hr |
| Jun 23, 12:12 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 46 hr |
| Jun 23, 1:24 AM CDT | Areal Flood Advisory | ARX | La Crosse | 2 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 26 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 4 days |
| Jun 23, 2:29 AM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 5 hr |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 3 days |
| Jun 23, 6:59 AM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 6 hr |
| Jun 23, 12:05 PM CDT | River Flood Watch | ARX | Crawford, Grant | 19 hr |
| Jun 23, 1:49 PM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.